# SDR 95ZZZX6977

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20875
- Make and model: Snias AS350B
- Aircraft serial: 1168
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731366
- Condition: Failed
- Location: Engine Torque
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS INDICATOR WAS INSTALLED DURING TROUBLESHOOTING OF TORQUE SYSTEM.  SHORTLY THEREAFTER, IT BEGAN SPINNING INTERMITTENTLY ON POWER UP AND WOULD NOT FIND ZERO.  ORIGINAL INDICATOR WAS REINSTALLED.  RMA NR R004242.
